# SDR CALA2025082007975

- Difficulty date: August 17, 2025
- Submitted: August 20, 2025
- Operation: Air carrier
- Aircraft: N78008
- Make and model: Boeing 777224
- Aircraft serial: 29478
- Aircraft time: 121,475 hours, 12,576 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Pressure Sensor
- Part number: 11514742
- Condition: Faulted
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

BLEED OFF ENG R EICAS ADVISORY RIGHT ENGINE BLEED VALVE CLOSED FOR SYSTEM FAULT OR SWITCH OFF, AND THE ENGINE IS NOT SHUTDOWN. FIM TASK REF : FIM TASK REFERENCE NOT FOUND CMC MSG#  3610470   AIR SUPPLY & CABIN PRES SURE CONTROLLER (R) IP SENSOR FAIL 36-10470 FIM TASK 36-21 TASK 804 CARRIED OUT. SHOP FAULTS 56 EA, HPSOV FAIL OPEN 36-10370 FIM TASK 36-11 TASK 802. BOTH MSG POINT TOWARDS FAULTY IP SENSOR. WIRING CHECKS CARRIED OUT I.A.W WDM 36-21-12. VOLTAGE 15.25 STABLE AND GOOD GND WIRE SHAKE TEST PASS. REMOVAL/ INSTALLATION OF IP SENSOR M36212 IAW AMM 36-21-03. AIR SUPPLY CONTROL SYSTEM MAT TEST PASS. HPSOV ACTIVATED IAW 36-11-07-860-012-001. PART POWER ENG RUN CARRIED OUT I.A.W 71-00-00. ENG AIR SUPPLY OP TEST PASS I.A.W 36-10-00. ... ALL PARAMETERS NORMAL.
